# SDR UPS99829538

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 38.75-45
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT WING L/E LWR SURFACE BETWEEN XFS 38.75 AND 45.00 IS CORRODED BEYOND LIMITS.  REPAIRED IAW DHC SK880-933. CPCP
